A simple Bayesian approach to tree-ring dating

Hassan, M., Jones, E. and Buck, C. (2019) A simple Bayesian approach to tree-ring dating. Archaeometry, 61 (4). pp. 991-1010. ISSN 0003-813X



  • Hassan, M.
  • Jones, E.
  • Buck, C.
Copyright, Publisher and Additional Information: © 2019 University of Oxford. This is an author produced version of a paper subsequently published in Archaeometry. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 21 January 2019
  • Published (online): 14 March 2019
  • Published: 12 July 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 Feb 2019 11:32
Last Modified: 18 Nov 2021 09:22
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/arcm.12466

Share / Export